All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Koji Shirai
''A generalization of monotone comparative statics: Correction''
( 2009, Vol. 29 No.1 )
We have made a correction to "A generalization of monotone comparative statics", which is published in Economics Bulletin Vol. 3, No. 39. We correct the following three aspects of the original paper: the first and the second are the name and the definition of some fundamental notions, respectively. The third is the proof of the main proposition [Proposition 2.1, pp.5].
JEL: C6 - Mathematical Methods and Programming: General
Manuscript Received : Nov 28 2008 Manuscript Accepted : Feb 19 2009

  This abstract has been downloaded 1114 times                The Full PDF of this paper has been downloaded 136879 times